# SDR ASOA2015061713114

- Difficulty date: May 17, 2015
- Submitted: June 17, 2015
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 25,613 hours, 18,085 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BS 280 BULKHEAD WEB IS CORRODED.  COMPLIED WITH EC/TC REO 670-53-11-594 AND GREO 670-53-11-594-REV-.
